# SDR DALA2024010900323

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 55,749 hours, 39,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LOWER SURFACE OF CUSP WEB MEMBRANE RH ON STA Y=655, 674, 890, 694, AND 697 AT CPAX. SUMMARY OF NRC 00316: CRACKS ON LOWER SURFACE OF CUSP WEB MEMBRANE RH ON STA Y=655, 674, 694, AND 697 AT CPAX WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 AND (ET) HFEC INSPECTION WAS ACCOMPLISHED ON LOWER SURFACE OF CUSP WEB MEMBRANE RH ON STA Y=890 AT CPAX, NO CRACKS WERE FOUND PER DC-MD /BOEING NDTSPM PART 6, 06-10-01.001.
